# SDR AALA20091202SFO01

- Difficulty date: December 1, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 72,731 hours, 11,500 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE CONFIGURING FLAP FOR LANDING FROM 5 DEGREES TO 20 DEGREES RECEIVED TRAILING EDGE FLAP DISAGREE EICAS STATUS.  WENT AROUND AND FOLLOWED QRH AFTER DECLARING AN EMERGENCY.  UPON COMPLETION OF QRH, RETURNED FOR FLAPS 20 DEGREE LANDING.  NO OTHER ISSUES WITH FLIGHT CONTROLS.  FOUND FLAP OVERLOAD INDICATOR TRIPPED.  RESET INDICATOR.
